• Hi. It’s great to see you. Welcome!

    Our forum members are people, maybe like yourself, who experience mental health difficulties or who have had them at some point in their life. Amongst our membership there is a wealth of expertise that has been developed through having to deal with mental health issues.

    We are an actively moderated forum with a team of experienced moderators. We also have a specialist safety team that works extra hard to keep the forum safe for visitors and members.

    Register now to access many more features and forums!

Medication

  • Thread starter Ambitiouslysuspicious
  • Start date
A

Ambitiouslysuspicious

New member
Joined
May 28, 2019
Messages
2
Location
Canada
I have been on medication for my GAD for 2 years now. The medication I am on is Effexor xr. Before 2019 is over I would like to stop taking it. I been noticing small symptoms throughout my time on this medication, but it is starting to annoy me. I gained 30 pounds, I have headaches more frequently and I notice I get irritated easily. Never discussed this with my doctor because I feel like there is no way to avoid these symptoms when taking medication like this. However, I feel like the medication helped me a little bit, but only with my panic attacks. I really want to not rely on medication anymore, I want to stop taking it. The problem is even if I miss a day, I get bad withdrawal symptoms such as lightheaded, dizzy, and headaches. How could I get off this medication with as little symptoms as possible, plus I am scared my anxiety with come back worse than before?
 
L

Lorcos

Well-known member
Joined
May 31, 2019
Messages
65
Location
USA
I think the best thing to do is discuss it with your doctor. Most medications need to be weaned off of before stopping them. Just be honest with your doctor about your concerns and hopefully you can come up with a better treatment plan
 
L

Laney

Member
Joined
Jul 31, 2019
Messages
5
Location
Cambridge
I have been on medication for my GAD for 2 years now. The medication I am on is Effexor xr. Before 2019 is over I would like to stop taking it. I been noticing small symptoms throughout my time on this medication, but it is starting to annoy me. I gained 30 pounds, I have headaches more frequently and I notice I get irritated easily. Never discussed this with my doctor because I feel like there is no way to avoid these symptoms when taking medication like this. However, I feel like the medication helped me a little bit, but only with my panic attacks. I really want to not rely on medication anymore, I want to stop taking it. The problem is even if I miss a day, I get bad withdrawal symptoms such as lightheaded, dizzy, and headaches. How could I get off this medication with as little symptoms as possible, plus I am scared my anxiety with come back worse than before?
 
L

Laney

Member
Joined
Jul 31, 2019
Messages
5
Location
Cambridge
Hi can anyone help I'm suffering really bad from trembles I'm on diazapam but they don't do anything also mirtazapine but just can't stop the body trembles I'm so depressed with it now does anyone else have this thank you Laney xxx
 
Top